# SDR SIMA20150804001

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 13,051 hours, 8,817 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Indicator
- Condition: Tripped
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

SLATS FAIL IN FLIGHT.  INTERROGATED MDC, FOUND SLAT ACT JAMMED MECHANICAL MDC MESSAGE.  INSPECTED SLAT ACT TRIP INDICATORS.  RESET THE TRIPPED INDICATORS & PERFORMED OPERATIONS TEST OF SLATS & FLAP SYSTEM.  INSPECTED THE SLAT ACT TRIP INDICATOR & NO TRIP INDICATOR WERE FOUND TRIPPED.  NR 4 RT WING WAS TRIPPED & RESET IAW ETN CR-27-084.
